Journal article icon

Journal article

A degree theory for second order nonlinear elliptic operators with nonlinear oblique boundary conditions

Abstract:
In this paper we introduce an integer-valued degree for second order fully nonlinear elliptic operators with nonlinear oblique boundary conditions. We also give some applications to the existence of solutions of certain nonlinear elliptic equations arising from a Yamabe problem with boundary and re ector problems.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11784-016-0382-0

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Springer Verlag Publisher's website
Journal:
Journal of Fixed Point Theory and Applications Journal website
Volume:
19
Issue:
1
Pages:
853-879
Publication date:
2017-02-10
Acceptance date:
2016-10-24
DOI:
EISSN:
1661-7746
ISSN:
1661-7738
Pubs id:
pubs:654846
URN:
uri:9edc7783-7cf1-42e7-8387-c8047d8f17ba
UUID:
uuid:9edc7783-7cf1-42e7-8387-c8047d8f17ba
Local pid:
pubs:654846

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP